MathSciNet Relay Station
MathSciNet bibliographic data
MR130869 (24 #A723) 14.49 (10.75)
Faddeev, D. K. The group of divisor classes on some algebraic curves. Dokl. Akad. Nauk SSSR 136 296--298 (Russian); translated as Soviet Math. Dokl. 2 1961 67–69.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement